MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA; VENTILATORS, INTENSIVE CARE
Model Number 8414000
Medical Device Problem Codes Gas Output Problem (1266); Decreased Pump Speed (1500); Failure to Deliver (2338)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the ventilator failed during ventilation and displayed the error code 42.0002.The nurse immediately replaced the ventilator.The patient¿s oxygen saturation temporarily decreased but stabilized after replacement of the ventilator.No further patient health consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation was based on the initially reported information.The user facility did not involve the local dräger service organization into on-site examination of the device.No further information or log file was provided for analysis.The reported error code 42.0002 indicates a deviation regarding the turbine speed and is audibly and visibly alarmed with high priority.The deviation regarding the turbine speed can either be of a minor temporary nature without an effect on the ventilation or can affect the ventilation by causing a restart or interruption of the ventilation.During a restart procedure, the device would alarm, and the pneumatic system would open which reduces airway pressure to ambient pressure and spontaneous breathing is possible for the patient.As no further information was available, neither the effect of the error code nor the root cause for the error code could be determined.The device reacted as specified on a detected deviation regarding the turbine speed and posted corresponding alarm messages.The user decided to replace the device in a controlled maneuver and apart from a temporarily decreased oxy saturation no serious patient consequences have occurred.The investigation did not reveal any new risks which are not covered by the product risk management.

Brand Name
SAVINA
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key19390332
Report Number9611500-2024-00229
Device Sequence Number7689994
Product Code CBK
UDI-Device Identifier04048675407881
UDI-Public(01)04048675407881(11)220110(93)8414000-38
Combination Product (Y/N)N
PMA/510(K) Number
K003068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8414000
Device Catalogue Number8414000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer07/07/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown